Translator Disclaimer
2014 A supplement to Manin's proof of the Hasse inequality
Jasbir S. Chahal, Afzal Soomro, Jaap Top
Rocky Mountain J. Math. 44(5): 1457-1470 (2014). DOI: 10.1216/RMJ-2014-44-5-1457

Abstract

In 1956 Yu.I.~Manin published an elementary proof of Helmut Hasse's 1933 result stating that the Riemann hypothesis holds in the case of an elliptic function field over a finite field. We briefly explain how Manin's proof relates to more modern proofs of the same result. This enables us to present an analogous elementary proof for the case of finite fields of characteristic two, which was excluded in the original argument.

Citation

Download Citation

Jasbir S. Chahal. Afzal Soomro. Jaap Top. "A supplement to Manin's proof of the Hasse inequality." Rocky Mountain J. Math. 44 (5) 1457 - 1470, 2014. https://doi.org/10.1216/RMJ-2014-44-5-1457

Information

Published: 2014
First available in Project Euclid: 1 January 2015

zbMATH: 1316.11054
MathSciNet: MR3295638
Digital Object Identifier: 10.1216/RMJ-2014-44-5-1457

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.44 • No. 5 • 2014
Back to Top